VOL. 26 · NO. 1 | 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 26 (1), (1979)
No abstract available
Articles
William L. Paschke, Norberto Salinas
Michigan Math. J. 26 (1), 3-12, (1979) DOI: 10.1307/mmj/1029002158
KEYWORDS: 46L05, 46M20
No abstract available
Seth Warner
Michigan Math. J. 26 (1), 13-17, (1979) DOI: 10.1307/mmj/1029002159
KEYWORDS: 16A80, 12J20, 46H05
No abstract available
George Kempf
Michigan Math. J. 26 (1), 19-32, (1979) DOI: 10.1307/mmj/1029002160
KEYWORDS: 14M05, 14B15, 14D25, 15A72, 20G05
No abstract available
Richard Jerrard
Michigan Math. J. 26 (1), 33-46, (1979) DOI: 10.1307/mmj/1029002161
KEYWORDS: 55P10, 55N40
No abstract available
David J. Lutzer, Eric K. van Douwen
Michigan Math. J. 26 (1), 47-64, (1979) DOI: 10.1307/mmj/1029002162
KEYWORDS: 54F05, 04A20, 28A20, 54H05
No abstract available
M. S. Robertson
Michigan Math. J. 26 (1), 65-69, (1979) DOI: 10.1307/mmj/1029002163
KEYWORDS: 30C45
No abstract available
Robert E. Molzon
Michigan Math. J. 26 (1), 71-79, (1979) DOI: 10.1307/mmj/1029002164
KEYWORDS: 32A22, 32H30
No abstract available
Charles F. Dunkl
Michigan Math. J. 26 (1), 81-102, (1979) DOI: 10.1307/mmj/1029002165
KEYWORDS: 05B30, 94B25
No abstract available
G. W. Johnson, D. L. Skoug
Michigan Math. J. 26 (1), 103-127, (1979) DOI: 10.1307/mmj/1029002166
KEYWORDS: 46G99, 42B10
No abstract available
Back Matter
Michigan Math. J. 26 (1), (1979)
No abstract available
Back to Top